# SDR AALA982223

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP OF FRAME 1841 CORRODED BETWEEN LONGERON 48L TO 48R.  INSTALLED DOUBLER REPAIR PER SRM VOL 1 51-00-01.  (M)
